cathy
  • Female
  • Clovis, CA
  • United States
Share

Cathy's Friends

  • Amanda Banana
  • Patchylatchy
  • manhhuyly
  • Farhana
  • Ravi
  • mnindia
  • Riley Knox
  • Eddiblueyes
  • Darling
  • JuneB
  • Dreambird
  • Kapish Agarwal
  • RorinAtu4
  • R_ijana
  • Maud

cathy's Discussions

Just found out

Started this discussion. Last reply by Rach1992 Nov 23, 2015. 4 Replies

Two months ago my life was amazing, don't get me wrong its still amazing, but I didn't have the stress I now face everyday. They say stress is the root to all your problems and bad for your health,…Continue

Gifts Received

Gift

cathy has not received any gifts yet

Give a Gift

 

cathy's Page

Latest Activity

Navin left a comment for cathy
"Yes you should stop it immediately... I also used to taken injections but I stopped it... And with in years I can see my hairs growing back... Though it goes and come back again "
Mar 7
cathy posted a status
"Feeling upset."
Jun 16, 2017
Amanda Banana and cathy are now friends
May 7, 2017
cathy replied to Veronicasteele's discussion Am I becoming Universalis?? Please read.
"I too have notice a tone of hair loss, about 40% of my hair is gone, nothing works and its been 3 years already. I have tile flooring and have to sweep every day or my house would look like a barber shop. "
May 7, 2017
cathy is now friends with Farhana, manhhuyly and Patchylatchy
May 7, 2017
cathy posted a status
"3 Years now, still dealing with the massive hair loss. Not a day goes by that I wake thinking it will end soon."
May 7, 2017
cathy and Ravi are now friends
May 20, 2016
cathy posted a status
"Good afternoon,"
May 20, 2016
Sharalexis commented on cathy's blog post Should I stop the injections?
"Along with injections try to find techniques to manage or reduce anxiety and stress"
Feb 25, 2016
Ravi commented on cathy's blog post Should I stop the injections?
"IF u have Alopecia Areata then u can take lower doses of injection as sharalexis mentioned.I got all my hairs back in only one dose of injection (injected in IM of high power) but again it starts falling off n medicine continued about 4 years which…"
Feb 25, 2016
Sharalexis commented on cathy's blog post Should I stop the injections?
"Sounds like u want hair. I would ask for a lower dose cortisone and only take injections where there are live hair follicles because we can work a miracle with a slight feminine comb over style. Been there. Sharon B"
Feb 24, 2016
chris for hair commented on cathy's status
"Cathy, Please try not to let this get you down. It can be handled, and you can handle it. I live close to you, and am a good listener. See many people in your position( and worse...) and may be able to help. Feel free to call. 925 245 0194.…"
Feb 23, 2016
cathy posted a status
"Letting this Alopecia getting to me, need an outlet"
Feb 23, 2016
cathy is now friends with Kapish Agarwal and chris for hair
Feb 23, 2016
cathy commented on cathy's blog post Should I stop the injections?
"@ravi Thank you, I think I am going to stop doing the injections. I do see a lot of side effects, I also have noticed a constant eye twitch. I just seem to get very depressed when I notice all the hair loss, and to know I will soon need a wig."
Feb 23, 2016
cathy commented on cathy's blog post Should I stop the injections?
"I have been getting the shots for about 8 months now, I see some results but at the same time I also see more new spots forming as well. So Im not too happy. "
Feb 23, 2016

Profile Information

Relationship Status:
Married
About Me:
I am 31 years old, married to my soul mate with 5 beautiful children
Do you have alopecia?
Alopecia areata
Are you age 18 or older?
Yes - I am 18 or older

cathy's Photos

  • Add Photos
  • View All

Cathy's Blog

Should I stop the injections?

Posted on January 18, 2016 at 10:50am 35 Comments

I have been getting Kenalog 10 ( injections of steroids) for about the past 5 months. I go every month on the exact day. I have notice only in spot hair growth, however every time I go I also notice 2-3 new bold spots and some older ones just spreading. I get sick every time I get the injections ( head hurts, nausea, dizzy) I just cry, not to mention the side effect of the dents in the skull ( Atrophy) . I started to get panic attacks and major anxiety that led me to the ER. I am now taking…

Continue

Comment Wall (4 comments)

You need to be a member of Alopecia World to add comments!

Join Alopecia World

At 2:49am on March 7, 2018, Navin said…

Yes you should stop it immediately... I also used to taken injections but I stopped it... And with in years I can see my hairs growing back... Though it goes and come back again 

At 8:45am on February 12, 2016, Ms Lori said…
Hi Kathy,
I did the shots for several months to no avail...at age 17 and I am now 51.
Lots of steps and learning on how you want to deal with it.
If by chance you do not grow your hair back..
You can learn so much from you tube videos.
Good luck!
At 7:40am on February 12, 2016, Lisa B said…
Hi!! I'm new to this!! I stopped injections also.
At 1:59am on December 1, 2015, Darling said…

Hi Cathy=) Thanks for the add

 
 
 

Badge

Loading…

Disclaimer

Any mention of products and services on Alopecia World is for informational purposes only; it does not imply a recommendation or endorsement by Alopecia World. Nor should any statement or representation on this site be construed as professional, medical or expert advice, or as pre-screened or endorsed by Alopecia World. Alopecia World is not responsible or liable for any of the views, opinions or conduct, online or offline, of any user or member of Alopecia World.

AlopeciaWorld.com: It's hair loss support at its best!

© 2018   Created by Alopecia World.   Powered by

Badges  |  Report an Issue  |  Terms of Service